Top answers from doctors based on your search:
Disclaimer

effexor anorgasmia

A 38-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Let your prescribing: Provider know. Effexor (venlafaxine) taper should be done under medical supervision. You could develop significant discontinuation syndrome and return ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Effexor (venlafaxine): Potential symptoms after stopping Effexor (venlafaxine) include: anxiety, depressed moods, crying, dizziness, paranoia, irritability, drowsiness, res ... Read More
A member asked:
Dr. Christiaan Maurer
22 years experience Internal Medicine
Sure: An inability to have an orgasm is very common. Try masterbation. If you can not have an orgasm you may need to see a sex therapist.
A 47-year-old male asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Inability to orgasm: Anorgasmia is the inability to achieve orgasm, even with adequate stimulation. It is only a disorder if it causes personal distress. There r many pot ... Read More
A 47-year-old member asked:
Dr. Byron Law-Yone
54 years experience Psychiatry
Anorgasmia.....: Caused by ssri may be resolved by lowering dose but unfortunately it tends to continue for as long as you are taking the ssri.There are non ssri meds ... Read More
A 45-year-old member asked:
Dr. John Filip
56 years experience Internal Medicine
Anorgasmia: Anorgasmia may be a physical phenomenon due to decreased penile sensation as in neuropathy. It requires office evaluation. Use of antidepressant medic ... Read More
A 31-year-old member asked:
Dr. Kathryn Seifert
25 years experience Clinical Psychology
Information: Learn more about and understand human sexuality. Information on female sexuality is available in books and on the internet from reputable sources. G ... Read More
7
7 thanks
A 22-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Very short list: Being an MAO inhibitor, Nardil can cause many interactions with medicines that would be safe to try otherwise. Wellbutrin (bupropion) is commonly us ... Read More
1
1 thank
A 23-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
May not be...: Anorgasmia is well known to be one of SSRI side effects, and Cialis is only to enhance penile rigidity for longer penetration, but still will have lim ... Read More
A 33-year-old male asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
Antidepressant S/E’s: Citalopram is noted for causing sexual dysfunction. Luckily one class of antidepressants - Bupropion ie Wellbutrin doesn’t cause sexual dysfunction. D ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month